# SDR CALA2017080802517

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 102,915 hours, 16,098 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 70002
- Part serial: 0937
- Condition: Failed
- Location: Fwd Galley
- Part time: 2,417 hours, 351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR OCCURED SHORTLY AFTER HEARING A BANGING NOISE FROM BELOW THE FORWARD GALLEY FLOOR AREA.  THE CABIN  CREW ALSO DESCRIBED HEARING A NOISE SIMILIAR TO SOMETHING WINDING DOWN.  AFTER DOWN POWERING THE FWD GALLEY EQUIPMENT, THE ODOR DISIPATED.  THE ODOR SEEMS TO BE PRESENT INSIDE THE FWD GALLEY CARTS. SUSPECT A CHILLER FAILED AND CAUSED THE NOISE AND ODOR.  R & R FWD GALLEY CHILLER IAW AMM 25-33-01-004-082, AND AMM 25-33-01-404-152. OPS CHECKED GOOD IAW AMM 25-33-00-206-001.
